Dymadon Paracetamol For Kids 2-12 Years 200ml

Image of Dymadon Paracetamol For Kids 2-12 Years 200ml

The best price by

$12.95

go to shop

Review this product

Dymadon Paracetamol For Kids 2-12 Years 200ml Description

Dymadon Paracetamol For Kids 2-12 Years 200ml contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever.Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma's house just in-case. Dymadon Paracetamol For Kids 2-12 Years 200ml.

Prices updated daily on Shopbot. Please refer to the retailer’s website for final price.

Compare prices

Product Image
Product Details
Price Product and pricing data are sourced from third parties for informational purposes only. We strive to provide correct information, but are not responsible for inaccuracies. Should you find any errors, please help us by reporting it.

People also viewed